MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RETROGRADE FEMORAL CALIBRATED DRILL 4.9 MM O.D.; DRILL, REUSABLE

ZIMMER BIOMET, INC. RETROGRADE FEMORAL CALIBRATED DRILL 4.9 MM O.D.; DRILL, REUSABLE
Catalog Number 00249003449
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: france customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a drill was returned broken to the distributor after being used in a procedure.It is unknown when the fracture occurred.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04)- drill no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
RETROGRADE FEMORAL CALIBRATED DRILL 4.9 MM O.D.
Common Device Name
DRILL, REUSABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18002598
Report Number0001822565-2023-02954
Device Sequence Number20752562
Product Code HSB
UDI-Device Identifier00889024063594
UDI-Public(01)00889024063594(10)65226109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00249003449
Device Lot Number65226109
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown